MAUDE Adverse Event Report: DEPUY MITEK LLC US 1392 5.9MM STRYKER SHEATH 2 WAY -NS; RIGID ENDOSCOPE SHEATH

DEPUY MITEK LLC US 1392 5.9MM STRYKER SHEATH 2 WAY -NS; RIGID ENDOSCOPE SHEATH
Catalog Number 281392
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement the complaint device was received and evaluated.Visual observations reveal that all components on the returned sheath are intact and there are no loose or broken parts.The screws below the inflow/ outflow valves were disassembled to check for any wear that would cause this failure.It appears that on one valves, the threads are worn and corroded possibly from the repeated use & sterilization cycles.When assembled, the fixture is tight and allows the valves to move without loosening.The screws are able to hold the valves tightly in position without any discrepancies as reported in the complaint.We cannot confirm this complaint at this point.A batch record review has been conducted and our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the mitek complaints system revealed no other complaints of any kind for this lot of devices released for distribution.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The sales representative reported the screws on the customer's high flow sheath broke off below the inflow/outflow valve during an unknown procedure.He stated he was not present during the case but verified that nothing fell inside the patient.The surgeon used another like device to complete the procedure with no patient consequences or delays.The device is being returned.No further information could be provided.

Brand Name
1392 5.9MM STRYKER SHEATH 2 WAY -NS
Common Device Name
RIGID ENDOSCOPE SHEATH
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7638335
Report Number1221934-2018-51104
Device Sequence Number2244690
Product Code HNX
UDI-Device Identifier10886705016099
UDI-Public10886705016099
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K951702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 04/26/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number281392
Device Lot Number44666008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2013
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2013
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1